# SDR QXEA0002245

- Difficulty date: July 27, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND VERTICAL STABILIZER SKIN HAS A GOUGE BETWEEN SPARS 2 AND AFT ON RIB 304.  REPAIRED IAW FOKKER SRM 51-10-4 AND SRM 55-01-01.
